MAUDE Adverse Event Report: STRYKER GMBH VOLAR DR PLATE INTERM. RIGHT LONG; PLATE, FIXATION, BONE

STRYKER GMBH VOLAR DR PLATE INTERM. RIGHT LONG; PLATE, FIXATION, BONE
Model Number 54-25687
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "variax dr medium narrow long plate on (b)(6) 2020 it broke on the proximal side of the elliptical hole.A replacement operation of the same plate was carried out on (b)(6) 2021.The fractured part was refreshed, the number of screws to be fixed was increased from the time of the first operation, and it was fixed again.Doctors say they don't know the cause.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event such as x-rays, as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
VOLAR DR PLATE INTERM. RIGHT LONG
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key11346648
Report Number0008031020-2021-00043
Device Sequence Number11632637
Product Code HRS
UDI-Device Identifier07613252614548
UDI-Public07613252614548
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133974
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number54-25687
Device Catalogue Number54-25687
Device Lot Number1000368485
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/22/2021
Supplement Date Received by Manufacturer02/24/2021
Initial Report FDA Received Date02/18/2021
Supplement Report FDA Received Date03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;